Facebook Pixel

Effect of Nordette as ECP or Pregnancy?

By January 12, 2017 - 7:38am
Rate This

Last year, i had protected sex on October 14, 2016 and got my period after more than a week ( October 24, 2016) but some time again after my period, i'm not sure if it's like after a week or more but my boyfriend and i played around and i accidentally used the same hand i used to play with my boyfriend's private (played it with lotion) to wash my vagina without realizing that i haven't washed my hand yet, it was later that i realized that mistake of mine, so after that i got scared so i used nordette as ECP (ECP = 4 pills for the first dosage and another 4 pills 12 hrs after) and got my withdrawal bleeding a week after if i'm not mistaken because all i know is that in that month, its like i got my period twice, but after getting my withdrawal bleeding, i didn't get my period for the following months, i am now 1 month and 15 or 16 days late, i have been experiencing on and off symptoms since last December 2016, like my breasts really hurt, cramps, backaches, sore body and etc. and also i took a HPT twice (last December 2016) and both came out negative.Could using Nordette as ECP really mess up my period? im really getting paranoid right now.

Add a Comment3 Comments


Hello Mike Samson,

Welcome again to EmpowHER. I am glad you came to us with your concern.

So that I understand you correctly, you had a period in October, took Nordette in early November and had withdrawal bleeding. But, you did not get a period in December and not yet in January.

An emergency contraceptive can cause changes in the menstrual cycle. The next monthly period could start earlier or later than expected, but not by more than five days.

Mike Samson, please call your gynecologist's office to report this and schedule an appointment. You may have had an unusual hormonal imbalance/reaction to Nordette.

Keep us updated,

January 12, 2017 - 9:23am
(reply to Maryann Gromisch RN)

Thank you ma'am Maryann, i still didn't get my period (already 49 days late) nor any sign of my period coming, i also had protected sex this January 7, 2017. What do you think should i do to induce my period?

January 15, 2017 - 1:22am
Guide (reply to Mike Samson)

Hi Mike Samson,

I think you need to schedule an appointment with a gynecologist. You need to find out why you have not gotten a period in 49 days.
There is absolutely nothing you can do to induce your period.


January 16, 2017 - 9:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!